# SDR RRXA002242

- Difficulty date: May 31, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 56551651
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE NR 1 GROUND SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED SPOILER IAW MM 27-61-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
